# SDR CA180511007

- Difficulty date: May 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,206 hours
- Engine: Ge CF348C5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221308027
- Condition: Faulty
- Location: Nr 2 Fcc
- Part time: 39,427 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, THE AIRCRAFT STARTED AN UN-COMMANDED ROLL TO THE RIGHT REACHING AN ESTIMATED 35 BANK ANGLE.  FLIGHT CREW DISENGAGED THE AUTOPILOT AN AIRCRAFT ATTITUDE RE-ESTABLISHED.  THE AUTOPILOT WAS DEFERRED UNDER MEL AND THE AIRCRAFT REMAINED IN SERVICE.  DURING TROUBLESHOOTING, THE MAINTENANCE DIAGNOSTIC COMPUTER (MDC) WAS INTERROGATED AND THE NUMBER 2 FLIGHT CONTROL COMPUTER FOUND AT FAULT.  THE NUMBER 2 FCC WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE BEFORE RETURNING THE AIRCRAFT TO SERVICE.  SHOP STRIP DOWN REPORT WILL BE ATTACHED WHEN AND IF IT BECOMES AVAILABLE.  (TC# 20180511007)
